# SDR YENA20090508045

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 8,357 hours, 5,187 cycles
- Engine: Ge CF3410E6
- Engine time: 8,357 hours, 5,187 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 2043M10P05
- Part serial: WYGB0715
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,357 hours, 5,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 31, JFK-MCO, JUST PRIOR TO ROTATION SLIGHT ROLL BACK ON NR 2 ENG.  ENG MADE COMMAND THRUST, AFTER LIFT OFF, THEN ROLLED BACK TO 31.3 N1.  RETURN TO JFK.  UPON LANDING ENG 2 NO DISPATCH.  THEN ENG, FAILED AFTER CLEARING RUNWAY.  YAW CORRELATED WITH ROLL BACK.  REMOVED AND REPLACED FMU IAW AMM CH 73-21-03.  OPS & LEAK CHECK GOOD.  AS PER ENGINEERING REQUEST REMOVED AND REPLACED NR 2 ENG FADEC AS PER CF3410E ENG MM 73-00-00-800-812.  OPS CHECK OK.
